# SDR CHQA201000139

- Difficulty date: July 9, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N374SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145544
- Aircraft time: 23,723 hours, 17,793 cycles
- Engine: Allsn AE3007A
- Engine time: 20,744 hours, 17,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RIGHT EMERGENCY OVERWING LIGHT WAS FOUND TO BE INOP.  MAINTENANCE RELAMPED THE RIGHT OVERWING EMERGENCY LIGHT WITH NO FURTHER DEFECTS NOTED.
